Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Trying to lose weight. Have irregular periods. Taking Meterprogesterone for prolonged bleeding. Chances of pregnancy?

37 years old and never been pregnant, thyroid ,been married for 14 years,I lost 150 pounds and now I weight 330 trying to still loose weight,I ve always had irregular periods since of the age of 14 years old and I don t stop bleeding now I m taking meterprogestorene and now the dr requested to do a hyperscopy what would u suggest and what chances do i have to get pregnant
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

Presence of gross obesity, menstrual irregularities since early adolescence, infertility point towards the following possibilities :-

* Polycystic Ovarian Syndrome (PCOS) with possible diabetes or increased levels of insulin in the blood. Treatment of this condition can drastically increase your chances of pregnancy.

* Gross Hypothyroidism, which you already have, but may not on adequate doses of thyroid hormone. The dose of thyroid hormone should be titrated so as to maintain TSH levels near its lower limit (around 0.5)

Consult your doctor and apprise him of my opinion. I am ertain that he agree with me, order required tests, and- based on the reports- will prescribe suitable treatment as advised.

If you find my response helpful and informative, do not forget an “excellent” rating to my answer, to encourage all doctors- engaged in social service- to render sound advice to the FREE queries.

Lastly, if you need a detailed and prompt answer, you may post a "Direct Query (Premium)" ADDRESSED PERSONALLY TO ME BY NAME, providing AS MUCH DETAILED INFORMATION about your problem(s) as possible; age/gender; addictions (if any) ; medical history (if any); current medications (if any) and known allergies.

Fond regards and have a nice day

Dr. Rakesh Karanwal
Answered: Sun, 17 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor